Georgia, 2010Hail in Georgia, May 30, 2010
May 30, 2010 · NWS FFC · 2 events in 1 county or zone
A weak cutoff upper low remained over Alabama, but was weakening further and starting to become absorbed in the mean flow. By May 31st, the upper low was lifting northeast toward the mid-Atlantic and exerting less influence on the weather across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak cutoff upper low remained over Alabama, but was weakening further and starting to become absorbed in the mean flow. By May 31st, the upper low was lifting northeast toward the mid-Atlantic and exerting less influence on the weather across the area. Scattered showers and thunderstorms once again developed in southeast to northwest oriented bands during the afternoon and evening. As with previous days, a few of these became strong to severe and many produced frequent cloud-to-ground lightning.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at May 30, 1:53 PM EST, 2 hours 1 minute earlier.
Area forecast discussion, May 30, 1:53 PM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT SUN MAY 30 2010
.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
UPPER LOW STILL SPINNING OVER THE DEEP SOUTH...BUT MID-LEVEL
TEMPERATURES ARE SLOWLY RISING WHILE HEIGHTS AROUND THE LOW BEGIN
TO INCREASE...INDICATING THAT THE LOW IS BEGINNING TO FILL IN.
OTHERWISE...RIDGING DOMINATES THE EASTERN THIRD OF THE COUNTRY...
WITH SURFACE HIGH PRESSURE IN THE WESTERN ATLANTIC. THIS FLOW VERY
CONDUCIVE TO INCREASING MOISTURE...WITH PW VALUES APPROACHING 2"
ACROSS MOST OF THE AREA. WITH THE WARM THETA-E ADVECTION PLUS
INTERMITTENT BREAKS IN THE CLOUDS...CAPES HAVE CLIMBED TO OVER
2000 J/KG THIS AFTERNOON. WITH MOISTURE FLUX VECTORS AS HIGH AS
THEY ARE...STORMS TODAY AND TOMORROW WILL BE VERY EFFICIENT
RAINFALL PRODUCERS. NOT CONFIDENT ENOUGH...HOWEVER...IN THE
POSSIBILITY OF WIDESPREAD HEAVY RAIN TO ISSUE ANY TYPE OF FLOOD
WATCHES. ANY FLOODING WILL BE LOCALIZED IN NATURE...EVEN GIVEN
THEN NUMEROUS SHOWERS AND THUNDERSTORMS. OF COURSE...LIGHTNING AND
SMALL HAIL/GUSTY WINDS WILL ALSO BE POSSIBLE...BUT DO NOT EXPECT
MUCH IN THE WAY OF SEVERE WITH THE WEAKENING UPPER LOW.
UPPER TROUGH PUSHING INTO THE PLAINS TONIGHT WILL BEGIN TO ABSORB
THE DEEP SOUTH LOW OVERNIGHT...AS THE UPPER RIDGE PUSHES OFF THE
ATLANTIC COAST. APPROACHING SYSTEM WEAKENS THE DEEP SOUTH LOW INTO
AN OPEN WAVE BY MONDAY AFTERNOON...BUT WITH SOUTHWEST FLOW ALOFT
AND CONTINUED SOUTHERLY FLOW AT THE SURFACE (FROM THE SURFACE HIGH
IN THE ATLANTIC)...EXPECT A REPEAT PERFORMANCE ON MONDAY WITH THE
POSSIBILITY OF ISOLATED HEAVY RAIN IN THE NUMEROUS THUNDERSTORMS
THAT WILL DEVELOP. TEMPERATURES ON MONDAY WILL BE INTERESTING...
MUCH LIKE THE LAST COUPLE OF DAYS...AND WILL DEPEND ON HOW MUCH
CLOUD COVER HANGS AROUND DURING THE DAY. MET GUIDANCE IS COOLER BY
ANYWHERE FROM 3-5 DEGREES. HAVE TAKEN A BLEND BUT LEANED ON THE
COOLER SIDE BANKING ON THE CLOUD COVER LIMITING AFTERNOON
HEATING...RESULTING IN TEMPS NEAR NORMAL.
BY MONDAY NIGHT...TROUGH WILL BEGIN TO PUSH THROUGH THE AREA...
WITH WEAK FRONT (AND REMNANTS OF THIS WEEKEND'S COPIOUS MOISTURE)
STILL HANGING AROUND THE SOUTHEAST. BOTH GFS AND ECMWF CONTINUE TO
DISSIPATE THE FRONT AS FLOW TRANSITIONS TO NEAR ZONAL ON
TUESDAY...BUT WITH STILL ENOUGH MOISTURE AND INSTABILITY AROUND
FOR THE CHANCE OF CONTINUED CONVECTION. WEAK RIDGING BUILDING INTO
THE SOUTHERN PLAINS WILL BEGIN TO PUSH EAST OVERNIGHT TUESDAY
NIGHT.
OVERALL...NOT ENOUGH DIFFERENCE IN THE MODELS THROUGH THE SHORT
TERM TO REALLY FAVOR ONE OVER THE OTHER...SO HAVE TAKEN A GENERAL
BLEND BUT ERRING ON THE HIGH SIDE OF POPS.
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
ECMWF WANTS TO BUILD IN MORE RIDGING THAN THE GFS ON WEDNESDAY...
WITH A LINGERING TROUGH ACROSS THE SOUTHEAST FROM THE WEEK SYSTEM
PASSING THROUGH DURING THE SHORT-TERM. FOR NOW...WEDNESDAY
CONTINUES TO LOOK LIKE THE WARMEST DAY WITH HIGHS WELL ABOVE
NORMAL. WAVETRAIN CONTINUES TO MOVE EAST...AND NEXT SYSTEM MOVING
OFF THE ROCKIES DEEPENS OVER THE MID MISSISSIPPI VALLEY LATE ON
WEDNESDAY AND INTO THURSDAY. ECMWF MORE IMPRESSIVE WITH THE FRONT
THAT PUSHES THROUGH FRIDAY AND FRIDAY NIGHT...BUT IN GENERAL FOR
THAT FAR OUT...THEY ARE IN DECENT AGREEMENT. NORTHWEST FLOW ALOFT
THROUGH THE WEEKEND WILL BE ENOUGH TO WARRANT SLIGHT CHANCE POPS
ACROSS PORTIONS OF THE AREA AS WEAK IMPULSES RIDE DOWN THE FLOW.
BIGGER DIFFERENCES SHOWING UP BETWEEN THE EXTENDED MODELS OVER THE
WEEKEND...SO SEE NO REASON TO MAKE ANY CHANGES AT THIS TIME.
TDP
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 66 80 65 83 66 / 70 80 50 40 20
ATLANTA 66 80 66 83 68 / 70 70 50 40 20
BLAIRSVILLE 64 74 64 79 62 / 80 80 60 50 30
CARTERSVILLE 66 80 65 84 63 / 80 70 50 40 20
COLUMBUS 67 83 68 86 69 / 60 60 30 40 20
GAINESVILLE 65 77 65 81 66 / 80 80 50 40 20
MACON 67 84 67 87 68 / 60 60 40 40 20
ROME 67 80 66 83 66 / 80 70 60 40 20
PEACHTREE CITY 66 80 64 84 64 / 70 60 40 40 20
VIDALIA 69 85 69 89 71 / 60 60 30 40 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
TDP
Hazardous weather outlook, May 30, 11:01 AM EST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1201 PM EDT SUN MAY 30 2010
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1201 PM EDT SUN MAY 30 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EARLY EVENING.
.SYNOPSIS...
A PERSISTENT...UPPER-LEVEL TROUGH RESIDES OVER THE CENTRAL GULF
COAST STATES. THIS FEATURE...ALONG WITH CLOCKWISE FLOW AROUND A SURFACE
RIDGE OF HIGH PRESSURE OFF THE ATLANTIC COAST...WILL CONTINUE TO
DRAW DEEP MOISTURE INTO GEORGIA TODAY.
.PRIMARY HAZARDS...
FREQUENT LIGHTNING...HEAVY DOWNPOURS AND WIND GUSTS TO 30 MPH ARE
POSSIBLE IN ANY STORMS THAT FORM THIS AFTERNOON...WITH ISOLATED
THUNDERSTORMS BECOMING STRONG ENOUGH TO PRODUCE QUARTER SIZED HAIL
AND WIND GUSTS TO 60 MPH. MOST STORMS...HOWEVER...ARE EXPECTED TO
STAY BELOW SEVERE LIMITS. ISOLATED SEVERE THUNDERSTORMS...IF THEY
FORM...WILL BE POSSIBLE ANYWHERE ACROSS CENTRAL AND NORTHERN
GEORGIA...GENERALLY BETWEEN 2 PM AND 9 PM TODAY. LOCALLY-HEAVY
RAINFALL AMOUNTS OF 2-3 INCHES SHOULD ALSO BE EXPECTED IN THE
STRONGEST STORMS.
.DISCUSSION...
DEEP TROPICAL MOISTURE AND MODERATE INSTABILITY...ALONG WITH WEAK
UPPER-LEVEL FORCING WILL COMBINE TO PROVIDE A REPEAT OF THE
WEATHER PATTERN FOR THE PAST COUPLE DAYS. AFTERNOON SHOWERS AND
THUNDERSTORMS WILL FORM AND PRODUCE OUTFLOW BOUNDARIES WHICH WILL
COLLIDE AND TRIGGER ADDITIONAL THUNDERSTORMS. MIXED LAYER CAPE
VALUES AROUND 1200 ARE TRENDING SLIGHTLY LOWER TODAY THAN
YESTERDAY AND THE FREEZING LEVEL IS CLIMBING...AS WELL. THIS WILL
MAKE LARGE HAIL FORMATION LESS LIKELY THAN IN PREVIOUS DAYS...BUT
THE STRONGEST UPDRAFTS WILL STILL BE ABLE TO PRODUCE HAIL THE SIZE
OF QUARTERS. WIND FIELDS ALOFT ARE WEAK...SO STORMS WILL BE OF THE
PULSE VARIETY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE POSSIBLE EACH DAY...ESPECIALLY DURING THE
AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED AND PULSE NATURE OF THE POSSIBLE SEVERE
THUNDERSTORMS...SPOTTER ACTIVATION IS NOT EXPECTED THROUGH
TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF
SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 30, 1:34 PM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT SUN MAY 30 2010
GAZ086-301900-
234 PM EDT SUN MAY 30 2010
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN EMANUEL COUNTY UNTIL 300 PM EDT...
AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TWIN CITY...MOVING NORTH AT 10 MPH...WITH
OTHER STRONG STORMS POSSIBLE ACROSS THE COUNTY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS EMANUEL COUNTY THROUGH 300 PM EDT. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 30, 2:07 PM EST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT SUN MAY 30 2010
GAZ086-302000-
307 PM EDT SUN MAY 30 2010
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN EMANUEL COUNTY UNTIL 400 PM EDT...
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER NUNEZ...MOVING NORTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS EMANUEL COUNTY THROUGH 400 PM EDT. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 30, 2:25 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT SUN MAY 30 2010
GAZ112-113-302030-
325 PM EDT SUN MAY 30 2010
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TOOMBS AND MONTGOMERY COUNTIES UNTIL 430 PM EDT...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER GRAYS LANDING...MOVING NORTH AT 15 MPH...
WITH OTHER STRONG STORMS POSSIBLE ACROSS THE AREA.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TOOMBS AND MONTGOMERY COUNTIES THROUGH 430 PM EDT. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 30, 3:09 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT SUN MAY 30 2010
GAZ102-103-302045-
409 PM EDT SUN MAY 30 2010
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER AND STEWART COUNTIES UNTIL 445 PM EDT...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND WESTON TO SOUTHWEST OF TROUTMAN...MOVING
NORTH AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WEBSTER AND STEWART COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LEVERETTS...WESTON...
TROUTMAN...CENTERPOINT...KIMBROUGH...PRESTON...RICHLAND...CHURCH
HILL...SANFORD...SEMINOLE...CHARLES...WESTVILLE...BROOKLYN...LOUVALE
AND PROVIDENCE CANYON STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, May 30, 3:17 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SUN MAY 30 2010
GAZ070-071-302045-
417 PM EDT SUN MAY 30 2010
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MONROE AND LAMAR COUNTIES UNTIL 445 PM EDT...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND JOHNSTONVILLE TO BRENT...MOVING NORTH AT
15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE AND LAMAR COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE BRENT...FORSYTH...REDBONE...
JOHNSTONVILLE...GOGGINS...BARNESVILLE...BLOUNT...COLLIER...HIGH FALLS
STATE PARK...LIBERTY HILL AND CHAPPEL MILL. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, May 30, 3:39 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT SUN MAY 30 2010
GAZ082-083-094-095-302115-
439 PM EDT SUN MAY 30 2010
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HOUSTON...PEACH...TWIGGS AND BIBB COUNTIES UNTIL 515 PM EDT...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND BULLARD TO BYRON AND GROVANIA...
MOVING NORTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS HOUSTON...PEACH...TWIGGS AND BIBB COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACON...HOUSTON
LAKE...GROVE PARK...CLINCHFIELD...HAYNEVILLE...ELKO...SAND BED...
KATHLEEN...ELBERTA...ROBINS AIR FORCE BASE...BONAIRE...WARNER
ROBINS...TARVERSVILLE...BULLARD...CENTERVILLE AND MARION. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Hail, Bibb
- When
- May 30, 3:54 PM EST to 4:12 PM EST
- Where
- Bibb County, 1 mi S of Skipperton to 4 mi N of Skipperton
- Measured
- 0.9 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.736, -83.700
The public and a trained storm spotter observed penny to slightly larger than nickel-sized hail from the far southern part of Bibb county, south of Skipperton, to the central part of the county, just west of Macon.
Hail, Bibb
- When
- May 30, 4:41 PM EST to 4:45 PM EST
- Where
- Bibb County, 1.16 mi E of Wesleyan College to 1.74 mi W of Arkwright
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.900, -83.730
The public observed penny to quarter-sized hail in the far northern part of the county northwest of Payne City, near Wesleyan. In addition, the public estimated wind gusts of 40 to 50 mph. Several trees limbs were blown down in the area.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Lightning Strike in Louisiana, May 30, 20101 death · 1.5 in hail · 3 events
- Flood in North Dakota, May 30 to 31, 2010$1.1 million · 1 event
- Flood in Minnesota, May 30 to 31, 2010$1.1 million · 1 event
- Damaging Winds in Texas, May 30, 2010$70,000 · 55 kt wind · 3 events
- Flash Flood and Hail in Louisiana, May 30, 2010$60,000 · 1 in hail · 5 events
- Hail and Damaging Winds in Kansas, May 30, 2010$25,000 · 1.75 in hail · 9 events
- Hail and Damaging Winds in Oklahoma, May 30, 20102.5 in hail · 13 events
- Avalanche in Colorado, May 30, 20101 injured · 1 event
- Hail and Damaging Winds in Kansas, May 30, 2010$2,000 · 1 in hail · 5 events
- Hail in Texas, May 30, 20101 in hail · 3 events
- Marine Thunderstorm Winds in Gulf of Mexico, May 30 to 31, 20103 events
- Damaging Winds in Oklahoma, May 30, 2010$1,000 · 61 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 235016, 235043.